# SDR CA951221006

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 731840
- Condition: Failed
- Location: Nr2 Standby
- Part time: 12,721 hours
- Component: Vickers
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)NO PRESSURE INDICATION FROM #2 STANDBY HYDRAULIC PUMP. PUMP REPLACED.
